# SDR 96UAL900382

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7459U
- Make and model: Boeing 727222
- Aircraft serial: 21913
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose Assy
- Condition: Leaks
- Location: Nr 1 Strut
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PER CREW DURING TAKEOFF, AT FULL POWER HAD NR 1 STRUT OVERHEAT LIGHT COME ON.  REDUCED POWER AND LIGHT WENT OUT, CRUISE POWER OK.  *S/D*  REPLACED HOSE ASSEMBLY SECTION 58 STRUT EXHAUST LINE DUE TO LEAK.
